RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 3, Pages 375–384 (Mi msb1616)  

This article is cited in 2 scientific papers (total in 2 papers)

On the completeness and quasipower basis property of systems $ż^nf(\lambda_nz)\}$

V. A. Oskolkov


Abstract: This paper discusses questions of completeness and the quasipower property in spaces $A_R$ of systems of functions $ż^nf(\lambda_nz)\}$ under some natural conditions on the Taylor coefficients of the function $f(z)$, assumed regular in a disk $|z|<r\in(0,+\infty]$. The complex numbers $\lambda_n$ ($n=0,1,…$) are subject to the condition $|\lambda_n|\leqslant1$.
Bibliography: 8 titles.

Full text: PDF file (481 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 66:2, 383–392

Bibliographic databases:

UDC: 517.5
MSC: Primary 30B60; Secondary 42C30
Received: 21.12.1987

Citation: V. A. Oskolkov, “On the completeness and quasipower basis property of systems $ż^nf(\lambda_nz)\}$”, Mat. Sb., 180:3 (1989), 375–384; Math. USSR-Sb., 66:2 (1990), 383–392

Citation in format AMSBIB
\Bibitem{Osk89}
\by V.~A.~Oskolkov
\paper On the completeness and quasipower basis property of systems $\{z^nf(\lambda_nz)\}$
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 3
\pages 375--384
\mathnet{http://mi.mathnet.ru/msb1616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=993231}
\zmath{https://zbmath.org/?q=an:0698.30004|0682.30004}
\transl
\jour Math. USSR-Sb.
\yr 1990
\vol 66
\issue 2
\pages 383--392
\crossref{https://doi.org/10.1070/SM1990v066n02ABEH001361}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990DY49300005}


Linking options:
  • http://mi.mathnet.ru/eng/msb1616
  • http://mi.mathnet.ru/eng/msb/v180/i3/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Oskolkov, “On some questions in the theory of entire functions”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 113–129  mathnet  crossref  mathscinet  zmath  isi
    2. A. Yu. Popov, “Bounds for convergence and uniqueness in Abel–Goncharov interpolation problems”, Sb. Math., 193:2 (2002), 247–277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:142
    Full text:48
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019